# SDR CALA2017070202087

- Difficulty date: July 2, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N69839
- Make and model: Boeing 737924ER
- Aircraft serial: 60316
- Aircraft time: 9,357 hours, 3,265 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Missing
- Location: Overwing Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C LEFT EMER EXIT ROW HANDLE COVER MISSING. REPLACED A/C LEFT EMER EXIT ROW HANDLE COVER FOUND WEDGE IN BETWEEN SEATS.
